# SDR CAL950497

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Control Box
- Part number: 800403
- Condition: Inoperative
- Location: Mlg
- Part time: 47,728 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 1536 - THE LEFT GEAR UNSAFE LIGHT ILLUMINATED DURING THE GEAR UPLATCH CHECK AFTER DEPARTING IAH.  CYCLING THE GEAR AND REPEATING THE UPLATCH CHECK GAVE NO CHANGE.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE LANDING GEAR PROXIMITY SWITCH CONTROL BOX WAS REMOVED AND REPLACED.  A CHECK OF THE LT MLG UPLATCH SENSOR SHOWED PROPER CLEARANCE.  SEVERAL GEAR RETRACTIONS AND EXTENSIONS WERE PERFORMED AND ALL GEAR INDICATIONS WERE NORMAL.  (X)
